MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6; SUTURE, SURGICAL, ABSORBABLE
Model Number SXPP1A200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: could you please provide the lot number? no further information is available.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 ug/m.
 
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty on (b)(6) 2021 and barbed suture was used.During the procedure, the fixation tab broke.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SFX SYM PDS+ UNI VIO 18IN 0 S/A OS-6
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11966760
Report Number2210968-2021-05384
Device Sequence Number4354062
Product Code NEW
UDI-Device Identifier10705031227668
UDI-Public10705031227668
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXPP1A200
Device Catalogue NumberSXPP1A200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1